# SDR UPS97223582

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 652162410
- Condition: Cracked
- Location: Vent Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUSTOMER CARD 696188 FOUND VENT BOX WEB TO BE CRACKED.  REPLACED WEB/COVER IAW SRM 51-10-1, 51-10-2, 51-20-4, 51-30-2.
